# SDR AALA201705229036

- Difficulty date: May 21, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 48,173 hours, 14,981 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L4 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L4 EMERGENCY EVACUATION DOOR IS DIFFICULT TO ARM.  CLEANED DEBRIS FROM GIRT BAR AND FLOOR.  OPERATIONAL CHECK IAW AMM 52-11-00 GOOD.
